# SDR FDEA200906232238

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA720323
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL PANELS ON FLIGHT COMPT WITH OAN J/C 0600C210-1JR FOUND CRACK ON MEMBRANE.   REPAIRED MEMBRANE IAW SRM 53-00-01, FIG 4, SHT 2, VOL I.
